# SDR MASA2011042102464

- Difficulty date: April 19, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 14,759 hours, 12,067 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Vibration Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ENG 2 REQ VIBE CHECK DUE TO FAN BLADE LUBE.  NR 2 ENGINE VIBE CHECK ENGINE RUN IS GOOD, NO VIBE NOTED.
